# SDR ASAA2019011627835

- Difficulty date: January 16, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 20,794 hours, 6,809 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN APPROACH MODE AT 700' AGL, AUTOPILOT DIVERGED RIGHT ON LOCALIZER AND DISCONNECTED. GROUNDED - YES. ON DEFERRAL.
